# SDR AALA20160418008

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 47,382 hours, 23,239 cycles
- Engine: Pwa JT8D219
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bullet
- Part number: AAP2978
- Part serial: BBDPZHZ
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 47,382 hours, 23,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, OBSERVED AN EPR SPLIT BETWEEN NR 1 & 2 ENGS.  FOUND PT2 LINE DISLODGED INSIDE OF BULLET ON NR 1 ENG.  R & R BULLET IAW AMM 77-11-03.  ACCOMPLISHED HIGH POWER ENG RUN IAW AMM 71-00-00.  ALL INDICATIONS NORMAL.
